Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Growth rates of dimensional invariants of compact quantum groups and a theorem of Høegh-Krohn, Landstad and Størmer


Author: Claudia Pinzari
Journal: Proc. Amer. Math. Soc. 141 (2013), 895-907
MSC (2010): Primary 46L55, 46L65; Secondary 37A55, 28D20
Published electronically: July 5, 2012
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L55, 46L65, 37A55, 28D20

Retrieve articles in all journals with MSC (2010): 46L55, 46L65, 37A55, 28D20


Additional Information

Claudia Pinzari
Affiliation: Dipartimento di Matematica, Sapienza Università di Roma, 00185–Roma, Italy
Email: pinzari@mat.uniroma1.it

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11482-0
PII: S 0002-9939(2012)11482-0
Received by editor(s): February 15, 2011
Received by editor(s) in revised form: July 14, 2011
Published electronically: July 5, 2012
Dedicated: Dedicated to the memory of Claudio D’Antoni
Communicated by: Marius Junge
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.